Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of Morse-Smale inequalities


Author: Harold Rosenberg
Journal: Bull. Amer. Math. Soc. 70 (1964), 422-427
DOI: https://doi.org/10.1090/S0002-9904-1964-11126-5
MathSciNet review: 0160247
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Diliberto, Perturbation theorems for periodic surfaces, Rend. Circ. Mat. Palermo 9 (1960), 1-35, ibid. 10 (1961), 1-51.
  • 2. Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874
  • 3. E. Pitcher, Inequalities of point set theory, Bull. Amer. Math. Soc. 64 (1958), 1-30. MR 96153
  • 4. S. Smale, Morse inequalities for a dynamical system, Bull. Amer. Math. Soc. 66 (1960), 43-49. MR 117745
  • 5. S. Smale, Stable manifolds for differential equations and diffeomorphisms, Columbia University, mimeographed notes.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11126-5

American Mathematical Society